# SDR DALA2023062805179

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL AT THE EDGES OF LIGHTENING HOLE ON CUSP; WEBS AT STA Y=469, Y=508, Y=518, Y=527, Y=546, AND X=58 WERE FOUND OUT LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR. 4.A. SUMMARY OF NRC 00478: CORROSION LEVEL 2. CUSP WEBS AT STA Y=469, Y=508, Y=518, Y=527, Y=546, AND X=58 WERE REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #2834361)
